# SDR 2DYA20210423002

- Difficulty date: April 17, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 70,081 hours, 30,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 AND R4 EMERGENCY LIGHT WILL NOT ILLUMINATE. MAINTENANCE MECHANIC REMOVED AND RPLACED THE POWER SUPPLY BATTERY PACK M733 PER AMM 33-51-21. ALSO RELIGHTED THE R4 EMERGENCY LIGHT LAMP SOCKET. OPS CHECK GOOD.
